# SDR CA960131008

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Arm Assembly
- Part number: 50329017
- Condition: Missing Parts
- Location: #1 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER START THE LEFT HAND SECONDARY LOW PITCH ANNUNCIATOR WAS NOT ILLUMINATING AS REQUIRED. MAINTENANCE INVESTIGATION REVEALED THE CARBON BRUSH BLOCK OF THE PROPELLER PITCH REVERSING ARM ASSEMBLY WAS  MISSING & THE ATTACHING LEVER ARM WAS BENT. THERE WAS ALSO CIRCULAR MARKS ON THE SPINNER BULKHEAD WHERE THE LEVER ARM WAS CONTACTING IT. THERE WERE ALSO SEVERAL BULKHEAD RIVETS DAMAGED. CAUSE OF THE DAMAGE IS BELIEVED TO BE A RESULT OF THE ARM ASSEMBLY CONTACTING THE PROXITY SENSOR (P/N 189915). THE AIRCRAFT HAD FLOWN 20 HOURS  & HAD MADE 30 LANDINGS SINCE THE #1 PROPELLER WAS REINSTALLED AFTER HEAVY ENGINE MAINTENANCE.
